# SDR CA050609012

- Difficulty date: June 8, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 4,591 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Reservoir
- Part number: 121640719
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED DURING WALKAROUND, FUEL DRAIN ON LT BELLY WOULD NOT STOP DRIPPING.  CLOSER INSPECTION REVEALED THAT FAULT WAS IN DRAIN VALVE BUT THE RESEVOIR ITSELF AND FOUND THAT WELD WAS CRACKED ADJACENT TO MOUNTING TAB TO AIRCRAFT STRUCTURE.  RESEVOIR REMOVED, REPAIRED AND REINSTALLED.  THIS IS THE SECOND REMOVAL OF THIS RESEVOIR.
